# SDR DL757040808

- Difficulty date: August 10, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 58,262 hours, 29,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: AS11712K0127
- Condition: Frayed
- Location: Rt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OFF WING SLIDE INFLATION HOSE FRAYED.  REPLACED SAME.
